Top answers from doctors based on your search:
Disclaimer

cause of adalat allergy

A 18-year-old male asked:
Dr. Elden Rand
21 years experience Cardiology
Ca++ channel blocker: The cause of edema in calcium channel blocker medications is due to the decrease in arteriolar resistance. The resistance change is not seen in the ve ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 47-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Not that I'm aware : Of. While it is a calcium channel blocker it should not affect bone calcium.
Dr. Dinh Bui
Dr. Dinh Bui answered
23 years experience Dentistry
No: Nifedipine is a blood pressure medication. As a calcium channel blocker, it relaxes the blood vessel and reduce the work load to your heart. Nifedip ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Jerome Zacks
51 years experience Cardiology
Just the opposite.: Adalat (nifedipine) is a calcium channel blocking drug which lowers blood pressure. If you are taking it for hypertension, and your blood pressure ha ... Read More
A 51-year-old female asked:
Dr. William Byars
44 years experience Family Medicine
It dilates arteries: Nifedipine relaxes the smooth muscle of the walls of arteries. As a result, arteries dilate. This is how Nifedipine lowers blood pressure. In raynaud ... Read More
2
2 thanks
A 46-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Premenopuase ?'s: At 46, the onset of menopausal symptoms is common, and since ovarian production of estrogen fluctuates, sudden drops in an already elevated level of e ... Read More
1
1 thank
A 60-year-old female asked:
Dr. Henry Jacobs
66 years experience Obstetrics and Gynecology
No quick answer for : You have serious comorbidity so you need to managed by a doctor experienced in diabetes.
1
1 comment
1
1 thank
A 27-year-old male asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Isdn, nifedipine: These both are blood vessel dilators. They don't cause constriction.
A 39-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Yes: This is a brand name for Nifedipine which is a calcium channel blocker.
A 31-year-old female asked:
Dr. Evans Prieston
44 years experience Pharmacology
Nifedical: Nifedical and Nifedipine are the same basic medication so one should work as well as the other. However, do not confuse the the long acting (xl) vers ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month